# SDR DALA2023110909229

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 72,624 hours, 9,628 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 "DOOR L AFT CABIN" ECAM MESSAGE CAME ON AT CRUISE (FL350). CORRECTIVE ACTION: PERFORMED OPS CHECK OF DOOR 4L. DOOR INDICATION NORMAL. (4360606)
